On an extension of the derivation relation for multiple zeta values

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)89-94
Number of pages6
JournalWorld Scientific
Publication statusPublished - 2007

Cite this

On an extension of the derivation relation for multiple zeta values. / Kaneko, Masanobu.

In: World Scientific, 2007, p. 89-94.

Research output: Contribution to journalArticle

@article{845259f4065a4929907c98c9c69d22db,
title = "On an extension of the derivation relation for multiple zeta values",
author = "Masanobu Kaneko",
year = "2007",
language = "English",
pages = "89--94",
journal = "World Scientific",

}

TY - JOUR

T1 - On an extension of the derivation relation for multiple zeta values

AU - Kaneko, Masanobu

PY - 2007

Y1 - 2007

M3 - Article

SP - 89

EP - 94

JO - World Scientific

JF - World Scientific

ER -